Numb feet from Thalomid

My feet are pretty much numb up to my ankles from thalidomide. I feel (or don’t feel it?) it most in my toes and the soles of my feet. I was on the supplements suggested to me by Dr. Richardson at Dana-Farber for the entire time I was on thal, and continued it beyond stopping thal. It didn’t do much for me. I had acupuncture the entire time I was on thal, and that didn’t help either. Does anyone know of anything that does help? Is the damage permanent? I’m very glad I stopped thal when I did. I wish I had stopped sooner! I do want to add that the PN did progress after I stopped. It did get worse.

1 Comment

  1. Ralph

    Numb lower extremeties. 78 yrs old.No diabetes. Began in large left toe.After over 30 yrs of discomfort and MD’s saying I had water retention problem (false),all let it pass without notice. Diuretics do nothing. No treatment. Constant pain,imbalance, lack of normal feeling, some pins& needles sensation soles of feet act as though swolen – they are NOT. Reflexes permanently damaged. Only treatment known to MD’s is amputation. NO THANKS.

Comments are closed.